MathSciNet Relay Station
MathSciNet bibliographic data
MR415995 65F05 (65N20)
Fischer, D.; Golub, G.; Hald, O.; Leiva, C.; Widlund, O. On Fourier-Toeplitz methods for separable elliptic problems. Math. Comp. 28 (1974), 349–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement